Stabilization and uncertainty analysis of a time-fractional reaction diffusion equation cascaded with a time-fractional hyperbolic partial differential equation

vastutusandmed
Juan Chen, Bo Zhuang, Aleksei Tepljakov, Eduard Petlenkov
allikas
The Asian Journal of Control
kirjastus/väljaandja
John Wiley & Sons, Inc
ajakirja aastakäik number kuu
vol. 24, 5
ilmumisaasta
leheküljed
p. 2294-2310
võtmesõna
Mittag–Leffler stabilization
time-fractional PDEs
uncer-tainty
ISSN
1934-6093
Open Access
Open Access
teaduspublikatsioon
teaduspublikatsioon
klassifikaator
1.1
TTÜ struktuuriüksus
keel
inglise
Chen, J., Zhuang, B., Tepljakov, A., Petlenkov, E. Stabilization and uncertainty analysis of a time-fractional reaction diffusion equation cascaded with a time-fractional hyperbolic partial differential equation // The Asian Journal of Control (2022) vol. 24, 5, p. 2294-2310.